# SDR DALA1118359877

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOR MAIN CABIN WORN AT FLOOR PANEL CONTACT POINT LT SIDE AT STA 484, 503, 522 FWD CARGO AREA.  REMOVED FLOORBOARD IAW DC9-A-53-20-01-201-925 BLEND OUT DAMAGE AREA IAW DC9 SRM 53-01 IN LIMITS IAW DC9 SRM 53-01 FIG 1.  CRACK ON REPAIR PLATE, REMOVED PLATE AT STA 522 BETWEEN LBL 6 & LBL 7 IAW 51-30-02 FABBED PLATE IAW DC9 SRM 53-05 FIG 20.  INST WEAR STRIP PLATE IAW DC9 SRM 53-05 FIG 20 AND 51-30-2 PG 11.
